# SDR AU980059

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 722R17107R
- Condition: Faulty
- Location: Rt Eng T1-8
- Stage of operation: TO
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE T1-8 SENSOR PROBE FAULTY.
